# SDR USAA2014090500002

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N952UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000119
- Aircraft time: 15,301 hours, 12,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 100007005
- Part serial: 2007030042
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 13,648 hours, 11,248 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE AFTER GEAR RETRACTION ACRID SMELL IN THE COCKPIT & THROUGHOUT ENTIRE CABIN.  R & R NR 2 ACM & HEAT EXCHANGER DUE TO BLADE DAMAGE FROM THE ACM.  R & R RECIRCULATION  FILTERS.
